On Ponomarev-Systems

Ying Ge; Lin Shou

Bollettino dell'Unione Matematica Italiana (2007)

  • Volume: 10-B, Issue: 2, page 455-467
  • ISSN: 0392-4033

Abstract

top
In this paper the relations of mappings and families of subsets are investigated in Ponomarev-systems, and the following results are obtained. (1) f is a sequence-covering (resp. 1-sequence-covering) mapping iff 𝒫 is a csf -network (resp. snf -network) of X for a Ponomarev-system ( f , M , X , 𝒫 ) ; (2) f is a sequence-covering (resp. 1-sequence-covering) mapping iff every 𝒫 n is a cs-cover (resp. wsn-cover) of X for a Ponomarev-system ( f , M , X , { 𝒫 n } ) . As applications of these results, some relations between sequence-covering mappings and 1-sequence-covering mappings are discussed, and a question posed by S. Lin is answered.

How to cite

top

Ge, Ying, and Shou, Lin. "On Ponomarev-Systems." Bollettino dell'Unione Matematica Italiana 10-B.2 (2007): 455-467. <http://eudml.org/doc/290400>.

@article{Ge2007,
abstract = {In this paper the relations of mappings and families of subsets are investigated in Ponomarev-systems, and the following results are obtained. (1) $f$ is a sequence-covering (resp. 1-sequence-covering) mapping iff $\mathcal\{P\}$ is a csf -network (resp. snf -network) of $X$ for a Ponomarev-system $(f, M, X, \mathcal\{P\})$; (2) $f$ is a sequence-covering (resp. 1-sequence-covering) mapping iff every $\mathcal\{P\}_n$ is a cs-cover (resp. wsn-cover) of$X$ for a Ponomarev-system $(f, M, X, \\{\mathcal\{P\}_n \\})$. As applications of these results, some relations between sequence-covering mappings and 1-sequence-covering mappings are discussed, and a question posed by S. Lin is answered.},
author = {Ge, Ying, Shou, Lin},
journal = {Bollettino dell'Unione Matematica Italiana},
language = {eng},
month = {6},
number = {2},
pages = {455-467},
publisher = {Unione Matematica Italiana},
title = {On Ponomarev-Systems},
url = {http://eudml.org/doc/290400},
volume = {10-B},
year = {2007},
}

TY - JOUR
AU - Ge, Ying
AU - Shou, Lin
TI - On Ponomarev-Systems
JO - Bollettino dell'Unione Matematica Italiana
DA - 2007/6//
PB - Unione Matematica Italiana
VL - 10-B
IS - 2
SP - 455
EP - 467
AB - In this paper the relations of mappings and families of subsets are investigated in Ponomarev-systems, and the following results are obtained. (1) $f$ is a sequence-covering (resp. 1-sequence-covering) mapping iff $\mathcal{P}$ is a csf -network (resp. snf -network) of $X$ for a Ponomarev-system $(f, M, X, \mathcal{P})$; (2) $f$ is a sequence-covering (resp. 1-sequence-covering) mapping iff every $\mathcal{P}_n$ is a cs-cover (resp. wsn-cover) of$X$ for a Ponomarev-system $(f, M, X, \{\mathcal{P}_n \})$. As applications of these results, some relations between sequence-covering mappings and 1-sequence-covering mappings are discussed, and a question posed by S. Lin is answered.
LA - eng
UR - http://eudml.org/doc/290400
ER -

References

top
  1. GE, Y., Spaces with countable sn-networks, Comment Math. Univ. Carolinae, 45 (2004), 169-176. Zbl1098.54025MR2076868
  2. GE, Y., Mappings in Ponomarev-Systems, Topology Proc., 29 (2005), 141-153. Zbl1085.54018MR2182923
  3. GRUENHAGE, G. - MICHAEL, E. - TANAKA, Y., Spaces determined by point-countable covers, Pacific J. Math., 113 (1984), 303-332. Zbl0561.54016MR749538
  4. GUTHRIE, J. A., A characterization of 0 -spaces, General Topology Appl., 1 (1971), 105-110. Zbl0216.19103MR288726
  5. LIN, S., A note on the Arens' spaces and sequential fan, Topology Appl., 81 (1997), 185-196. Zbl0885.54019MR1485766DOI10.1016/S0166-8641(97)00031-X
  6. LIN, S., Point-Countable Covers and Sequence-Covering Mappings, Beijing: Chinese Science Press, 2002 (in Chinese). Zbl1004.54001MR1939779
  7. LIN, S., A note on sequence-covering mappings, Acta Math. Hungar., 107 (2005), 187- 191. Zbl1081.54025MR2148582DOI10.1007/s10474-005-0189-8
  8. LIN, S. - YAN, P., Sequence-covering maps of metric spaces, Topology Appl., 109 (2001), 301-314. Zbl0966.54012MR1807392DOI10.1016/S0166-8641(99)00163-7
  9. LIN, S. - YAN, P., Notes on cfp-covers, Comment Math. Univ. Carolinae, 44 (2003), 295- 306. Zbl1100.54021MR2026164
  10. MICHAEL, E., 0 -spaces, J. Math. Mech., 15 (1966), 983-1002. MR206907
  11. PONOMAREV, V. I., Axiom of countability and continuous mappings, Bull. Pol. Acad. Math., 8 (1960), 127-133. Zbl0095.16301MR116314
  12. SIWIEC, F., Sequence-covering and countably bi-quotient mappings, General Topology Appl., 1 (1971), 143-154. Zbl0218.54016MR288737
  13. TANAKA, Y. - GE, Y., Around quotient compact images of metric spaces, and symmetric spaces, Houston J. Math., 32 (2006), 99-117. Zbl1102.54034MR2202355
  14. YAN, P., On strong sequence-covering compact mapppings, Northeastem Math J., 14 (1998), 341-344. Zbl0927.54030MR1685267

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.